TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Analytical solutions for nonlinear differential equations via differential transform technique

* , ,

* Corresponding author · click or hover a name for details

pp. 1155–1159Vol. 28Issue 3-BApril 2025DOI: 10.47974/JIM-2117XML
Received:
08 Oct 2024
Published Online:
08 May 2025
Article type:
Research Article
Language:
EN
Article no.:
JIM-2117
Pages:
1155–1159

Abstract

A relatively novel technique differential equations named Differential Transform Technique (DTM) is proposed.  The evaluation of this approach is based on an iterative method in series form. Here, First give several basic definitions and properties of DTM, and applied various examples for the proposed method are tested to show the efficiency and accuracy to get the solutions of non-linear pantograph equation with elegantly computed components. In addition to solving the problems efficiently and rapidly, The advantage of the suggested approach is that it produces an analytical approach with fewer terms in a convergent series form. 

Keywords

Subject Classifications

35R1135R60

References

[1] A. S. J. Al-Saif and A. J. Harfash, “A comparison between the reduced differential transform method and perturbation-iteration algorithm for solving two-dimensional unsteady incompressible Navier-Stokes equations,” J. Appl. Math. Phys., vol. 6, no. 12, pp. 2518-2543 (2018).
[2] F. Ayaz, “On the two-dimensional differential transform method,” Appl. Math. Comput., vol. 143, no. 2-3, pp. 361-374 (2003).
[3] H. Altaie, “Performance of two-way nesting techniques for shallow water models,” Int. J. Mech. Eng. Technol., vol. 7, no. 6, pp. 425-434 (2016).
[4] C. K. Chen and S. H. Ho, “Application of differential transformation to eigenvalue problems,” Appl. Math. Comput., vol. 79, no. 2-3, pp. 173-188 (1996).
[5] A. M. Mohammed and H. O. Altaie, “Analytical solutions via coupled Elzaki Adomian decomposition method for some applications,” J. Interdiscip. Math., vol. 27, no. 4, pp. 761-766 (2024).
[6] A. M. Mohammed and H. O. Altaie, “Elzaki transform decomposition approach to solve Riccati matrix differential equations,” J. Interdiscip. Math., vol. 27, no. 4, pp. 767-773 (2024).
[7] C. L. Chen and Y. C. Liu, “Differential transformation technique for steady nonlinear heat conduction problems,” Appl. Math. Comput., vol. 95, no. 2-3, pp. 155-164 (1998).
[8] A. Haghbin and S. Hesam, “Reduced differential transform method for solving seventh order Sawada-Kotera equations,” J. Math. Comput. Sci., vol. 5, no. 1, pp. 53-59 (2012).
[9] S. Hesam, A. R. Nazemi, and A. Haghbin, “Analytical solution for the Fokker-Planck equation by differential transform method,” Sci. Iran., vol. 19, no. 4, pp. 1140-1145 (2012).
[10] O. A. Salman and H. O. Altaie, “Analytical approximate solutions of random integro differential equations with Laplace decomposition method,” J. Interdiscip. Math., vol. 27, no. 4, pp. 907-912 (2024).
[11] M. J. Jang, C. L. Chen, and Y. C. Liu, “Two-dimensional differential transform for partial differential equations,” Appl. Math. Comput., vol. 121, pp. 261-270 (2001).
[12] J. K. Zhou, Differential Transformation and Its Application for Electrical Circuits. Wuhan, China: Huazhong Univ. Press (1986).
[13] M. Tariq, M. Suleman, S. K. Awan, P. Kuma, and A. A. Shaikh, “Delay differential-algebraic equations (DDAEs),” Babylonian J. Math., vol. 2023, pp. 40-44 (2023), doi: 10.58496/BJM/2023/008.

Views: 275Downloads: 130Citations: 0